# SDR AALA201909059006

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4022
- Condition: Failed
- Location: Cabin
- Part time: 61,336 hours, 23,089 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS FAULT EPSU-EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN (1 EA). MAINTENANCE REMOVED AND REPLACED EPSU EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN IAW AMM 33-51-38-400-001-A AND PERFORMED OPERATIONAL CHECK OF THE EPSU THRU BITE CHECK 33-51-00-710-001-A. BITE TEST IS OK.
